# SDR SWAA2021062385800

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 49,325 hours, 26,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEXT TO R4 DOOR INOP ; / RELAMPED EXTERIOR EMERGENCY LIGHT NEXT TO R4 DOOR REF. AMM 33-51-04 OPS CHECKS NORMAL
